Sorry it's all coming down at once. Must be that time of year. Do you think maybe one of your meds is getting to you? I know that carbohydrates can be hard to metabolize with fatty liver, which makes it kind of like celiac disease, but not exactly. Could you be hypoglycemic? Did they test your insulin levels? That's the only way to tell about that. It goes along with fatty liver, which goes along with porphyria-- see I'm reading! Anyway, metformin is a standard treatment for fatty liver and helps me alot. I'm sorry you are in so much pain. I had some loratabs to get me through. I wish there was something I could do to make you feel better. If the liver is involved in your porphyria,then I would lay off any extra non-necessary meds you might take for a while to see if it helps. Remember getting off that soma really helped me and you said that was one of the baddies. Anyway, my ferritin has been high for years, but they say from my liver bx I don't have hemochromatosis, which I think is bull, because I have high ferritin. If you are anemic, maybe you can get some higher iron food to eat or a light vitamin? Those prenatal vits are really strong and some vits are toxic, processed by the liver. Maybe they can lighten the med load somehow. I try to get pain killers without all the tylenol in them or aspirin. That helps too. I hope you feel better soon and I'm sorry about the new ailment.
--Doctors are men who prescribe medicines of which they know little, to cure diseases of which they know less in human beings of whom they know nothing.--Voltaire (1694-1778)
Ills--Sjogrens-Lupus-like AI Disease, Hashis, Vitiligo, spinal stenosis/fusion with plate, salivary/lymphectomies, Diabetes, NAFLD, COPD, RLS, neuropathy, trigonitis, hystero, diffuse brain atrophy
Meds--Plaquenil, Evoxac, Metformin, Synthroid, HCTZ, Estradiol patch, Prosed, Klonopin, Soma, Ultram, Vicodin, Restasis, Albuterol,steroid injections, Protopic & Triamcinolone Acetonide ointments